Article citationsMore>>

G. I. Taylor, “A Model for the Boundary Conditions of a Porous Material Part 1,” The Journal of Fluid Mechanics, Vol. 49, No. 2, 1971, pp. 319-326. doi:10.1017/S0022112071002088

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
+1 323-425-8868
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2024 Scientific Research Publishing Inc. All Rights Reserved.